# SDR SCNA20240312154

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N7949A
- Make and model: Boeing 737-86N
- Aircraft serial: 32739
- Aircraft time: 53,062 hours, 25,956 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Detached
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE FELL OUT OF BASTLE WHEN DOOR WAS OPENED. REPOSITIONED SLIDE PACK PER AMM 25-66-01.  A/C READY FOR SERVICE.
